Extrapolation from $A_{\infty}^{\rho,\infty}$ , vector-valued inequalities and applications in the Schrödinger settings

Lin Tang LMAM, School of Mathematical Science, Peking University

Analysis of PDEs mathscidoc:1701.03027

Arkiv for Matematik, 52, (1), 175-202, 2012.4
In this paper, we generalize the$A$_{∞}extrapolation theorem ($Cruz-Uribe–Martell–Pérez$, Extrapolation from$A$_{∞}weights and applications,$J. Funct. Anal.$$213$(2004), 412–439) and the$A$_{$p$}extrapolation theorem of Rubio de Francia to Schrödinger settings. In addition, we also establish weighted vector-valued inequalities for Schrödinger-type maximal operators by using weights belonging to $A_{p}^{\rho,\infty }$ which includes$A$_{$p$}. As applications, we establish weighted vector-valued inequalities for some Schrödinger-type operators.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ]
@inproceedings{lin2012extrapolation,
  title={Extrapolation from $A_{\infty}^{\rho,\infty}$ , vector-valued inequalities and applications in the Schrödinger settings},
  author={Lin Tang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203637516645060},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={1},
  pages={175-202},
  year={2012},
}
Lin Tang. Extrapolation from $A_{\infty}^{\rho,\infty}$ , vector-valued inequalities and applications in the Schrödinger settings. 2012. Vol. 52. In Arkiv for Matematik. pp.175-202. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203637516645060.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved